MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 02-020-13-0240 - truliant cr cem fem cr cem left sz 4, (b)(6) 200-07-35 - advanced patella 35mm 3 peg implant, (b)(6) 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 44 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, permanent and debilitating injuries and damages, significant pain and discomfort, gait impairment, poor balance, difficulty walking; component part loosening, soft tissue damage, bone loss.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated report: 1038671-2024-02450.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation).The following sections were corrected: h6 (health effect - clinical code, medical device problem code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19778313
Report Number1038671-2024-02451
Device Sequence Number20850114
Product Code JWH
UDI-Device Identifier10885862307767
UDI-Public10885862307767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Catalogue Number02-022-51-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown